MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Model Number H7493960812300
Medical Device Problem Codes Break (1069); Entrapment of Device (1212); Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter froze on wire occurred.A 3.00 x 12mm agent dcb balloon was selected for percutaneous coronary intervention procedure to treat coronary artery disease and in-stent restenosis.During the procedure, when the physician advanced the balloon, it was not noted that the balloon protector was still on the device.The cover would not advance through the touhy.The physician tried to peel away the cover while the device was on the guidewire but was not successful.The cover had been pushed to the monorail exit port of the balloon and the balloon was stuck on the guidewire.During attempts to remove the balloon from the guidewire outside the patient, the balloon monorail/hypotube broke away from the shaft and the guidewire also snapped.The procedure was completed using a new guidewire and a new agent balloon.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the returned product consisted of the agent dcb mr 3.00 mm x 12.00 mm balloon catheter, batch 06612h24.Visual, tactile and microscopic analysis was performed on the device.Examination of the mid-shaft and inner wire lumen sections noted a break in the midshaft at 28cm from the distal tip and the inner lumen was accordioned.In addition, multiple hypotube kinks were noted.No other device issues were identified during returned product analysis.Media/photo were provided for review, which show evidence of the break in the midshaft.Device analysis confirmed the complaint allegation of shaft break.

Brand Name
AGENT?
Common Device Name
DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21876972
Report Number2124215-2025-23946
Device Sequence Number18072263
Product Code OOB
UDI-Device Identifier00191506014681
UDI-Public(01)00191506014681(17)260628(10)6612H24
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2026
Device Model NumberH7493960812300
Device Catalogue NumberH7493960812300
Device Lot Number06612H24
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown